# SDR UPS96220452

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fail-Safe Strap
- Condition: Corrosion
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON TOP OF FAIL-SAFE STRAP STA 351, WL 178, RBL 14 TO 20.  REMOVED AND REPLACED FAIL-SAFE STRAP IAW SRM 51-30-2.
